# SDR 96ZZZX5587

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81WS
- Make and model: Cessna 441
- Aircraft serial: 4410181
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Crack
- Location: Rt Wing
- Part time: 4,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A 1.5 INCH CRACK IN RT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FWD WING SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS.  STOP DRILLED CRACK PER CESSNA INSTRUCTIONS.
